# SDR WX0A2014081172085

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMER LIGHTS, AFT WING WILL NOT LIGHT WHEN TESTED.  R & R BATTERY PACK IN AFT CARGO CEILING.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
